Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, Number 1, Pages 52–58 (Mi vmumm2471)  

This article is cited in 13 scientific papers (total in 13 papers)

Mechanics

On the problem of the motion of a body in a resistant medium

M. V. Shamolin


Full text: PDF file (849 kB)

Bibliographic databases:
UDC: 531.552+517.925.42
Received: 14.05.1990

Citation: M. V. Shamolin, “On the problem of the motion of a body in a resistant medium”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, no. 1, 52–58

Citation in format AMSBIB
\Bibitem{Sha92}
\by M.~V.~Shamolin
\paper On the problem of the motion of a body in a resistant medium
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1992
\issue 1
\pages 52--58
\mathnet{http://mi.mathnet.ru/vmumm2471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1214592}
\zmath{https://zbmath.org/?q=an:0753.70007}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2471
  • http://mi.mathnet.ru/eng/vmumm/y1992/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “On integrability in transcendental functions”, Russian Math. Surveys, 53:3 (1998), 637–638  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    3. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    4. N. V. Pokhodnya, M. V. Shamolin, “Nekotorye usloviya integriruemosti dinamicheskikh sistem v transtsendentnykh funktsiyakh”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 9/1(110), 35–41  mathnet
    5. M. V. Shamolin, “Integrable cases in the dynamics of a multi-dimensional rigid body in a nonconservative field in the presence of a tracking force”, J. Math. Sci., 214:6 (2016), 865–891  mathnet  crossref  mathscinet
    6. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
    7. M. V. Shamolin, “Rigid body motion in a resisting medium modelling and analogues with vortex streets”, Math. Models Comput. Simul., 7:4 (2015), 389–400  mathnet  crossref  elib
    8. M. V. Shamolin, “On the problem of free deceleration of a rigid body with the cone front part in a resisting medium”, Math. Models Comput. Simul., 9:2 (2017), 232–247  mathnet  crossref  zmath  elib
    9. M. V. Shamolin, “Integrable systems on the tangent bundle of a multi-dimensional sphere”, J. Math. Sci. (N. Y.), 234:4 (2018), 548–590  mathnet  crossref
    10. M. V. Shamolin, “Semeistva portretov nekotorykh mayatnikovykh sistem v dinamike”, Sib. zhurn. industr. matem., 23:4 (2020), 144–156  mathnet  crossref
    11. M. V. Shamolin, “Topograficheskie sistemy Puankare i sistemy sravneniya malykh i vysokikh poryadkov”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 50–67  mathnet  crossref
    12. M. V. Shamolin, “Sluchai integriruemosti uravnenii dvizheniya pyatimernogo tverdogo tela pri nalichii vnutrennego i vneshnego silovykh polei”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 82–118  mathnet  crossref
    13. M. V. Shamolin, “Predelnye mnozhestva differentsialnykh uravnenii okolo singulyarnykh osobykh tochek”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 119–128  mathnet  crossref
  • Number of views:
    This page:18
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021